Hormonal changes or imbalance occurs when there are changes in the levels of hormones in the bloodstream. As hormones regulate metabolism, appetite, heart rate, body temperature, growth, and sexual functions, even a small change can cause significant symptoms.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Why did the doctor suggest consulting an endocrinologist for my mother's weight gain?
Query: Hi doctor, My mom is complaining about headaches and burning sensation in the eyes. She has put on weight as well and recently she started complaining about pain in the right leg heel. So, I took her to an orthopedic doctor. He asked her about her menstrual cycle and when she replied that it has sto... Read Full »
Answer: Hi, Welcome to icliniq.com. It could be due to her stopping of periods called menopause. During this period there occur hormonal changes, which causes these symptoms. I recommend her to get the following tests done and revert back. Serum estradiol. Serum vitamin D3 levels. Read Full »
Please list out the health issues that can crop up during periods.
Query: Hello doctor, 1. What are some health issues that can crop up during the period? Please explain why this might occur, and if there is anything to prevent it? 2. What specific health issues might be more common during the period? How to keep healthier during this time of the month? Read Full »
Answer: Hello, Welcome to icliniq.com. Usually, periods are associated with abdominal pain, nausea, vomiting, body pains, headaches, irritability, lack of concentration, mood swings, susceptibility to allergies, cold. All these symptoms are because of the hormonal changes. Yoga, lifestyle modifications, ... Read Full »
I have been experiencing gum pain all over my mouth for the past year. Why?
Query: Hi doctor, I just went to the dentist about two months ago, but even before that I have been experiencing and managing gum pain. My gums just randomly begin to hurt, but after an hour of constant pain, it finally stops and goes away for a week or two. But recently it has been occurring more frequent... Read Full »
Answer: Hi, Welcome to icliniq.com. Thank you for your query, As per your history, the pain does not look like of any organic cause. Dental pathology may be the source of pain if it is localized in one area. If you wake up from sleep because of pain, it may be localized dental discomfort. Sometimes the p... Read Full »
My 15-year-old daughter has hair on her breast, and it decreases her self-esteem. Please help.
Query: Hi doctor, My 15-year-old daughter has been coming to me with complaints about her breast having hair on them. Not the areola but the actual breast itself. I know she is still too young to worry about this, but it has decreased her self-esteem. She also told me they had clogged pores on the breast t... Read Full »
Answer: Hi, Welcome to icliniq.com. Your daughter is in the developmental phase of age and could have hormonal imbalances, ovulatory, anovulatory, regular and irregular cycles. Sex hormones have a specific cycle to produce hormones, so their paths and patterns are now under development. All phases can giv... Read Full »
I am a 39-year-old female experiencing hot flashes after a panhysterectomy. Why?
Query: Hello doctor, I am 39 years old. My panhysterectomy was done two years ago, and I am gaining a lot of weight, and currently, my weight is 86 kg. My blood pressure is 138/90. I have been tested for thyroid hormones and Vitamin D, and the levels are normal. I have been experiencing hot flashes for wh... Read Full »
Answer: Hello, Welcome to icliniq.com. I have read your query and understand your concern. Post hysterectomy ( if done with bilateral salpingo-oophorectomy ) at the age of 39 can trigger a different medical issue( if you have a family history of other health problems and risks )and can have menopausal sy... Read Full »
How can I regularize my periods after taking Primolut N?
Query: Hello doctor, I am 29 years old. I had a small issue. I have used Primoult-N for 20 days due to vacation. After stopping the medicine, the mensus was as usual but this month mensus started but only once there was a little spot of blood and later it was only black spots. Please provide me a solution... Read Full »
Answer: Hi, Welcome to icliniq.com. This could be because of hormonal changes. There is nothing to worry about. However, if you have a doubt, then get yourself checked by a gynecologist and get a pelvic scan done to rule out the exact cause. Do get back to me with reports so that I can guide you further. ... Read Full »
What are the causes of yellowish vaginal discharge?
Query: Hi doctor, I just noticed that I had some yellowish discharge from my vagina. I do not have any itching or burning while urinating and there is no odor from the discharge. I was checked for STDs about three or four weeks ago and everything came back negative. I had protected sex with a condom last ... Read Full »
Dr. Sanjay Kumar Bhattacharyya
Answer: Hello, Welcome to icliniq.com. Yes, oral sex could transmit STD (sexually transmitted disease) and they are herpes simplex, gonorrhea or even syphilis. Infections less frequently passed on include chlamydia, HIV and hepatitis A. But, I must tell you that the risks of getting an STD from unprotected ... Read Full »
I am a 17-year-old female diagnosed with high testosterone levels and have masculine voice. Why?
Query: Hello doctor, I am a 17-year-old female diagnosed with too high testosterone levels. I have hormonal problems, and I desperately try to stop the symptoms. I cannot stand this anymore, and I need a way to prevent this from progressing. The symptoms are acne, weight gain, menstrual changes, excessive ... Read Full »
Answer: Hello, Welcome to icliniq.com. You have not mentioned your menstrual history, which is important, but at least I can predict that you had regular menses before having high testosterone levels. Are you on any medications, or have you been treated for any chronic disease? Drug side effects, genetic ... Read Full »
I am facing acne problems from past three years. What could be the cause? kindly suggest.
Query: Hello doctor, It has been some years since I have faced too many acne problems that started in the past two to three years. I had clear skin. Can you suggest a solution? Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. Acne vulgaris or acne is most commonly seen during the pubertal age group. For young individuals, sudden hormonal fluctuations lead to excess oil or sebum secretion causing acne infections. These are possible reasons for acne, considering y... Read Full »
Query: Hi doctor, I do not know what is happening and I do not want to talk about it with anybody. I have a constant feeling of anger, and it feels like it is my baseline emotion. When I am not angry, I am just numb. I can still experience the joy and pleasure when it is out upon me or if I make an active ... Read Full »
Answer: Hi,Welcome to icliniq.com.Thank you for sharing your problem with me.You are 17 years old. At this age because of hormonal changes and increased testosterone levels, aggressiveness, anger outburst and easy irritability appears.But if you feel it is uncontrollable, I will suggest you to visit a psy... Read Full »